# SDR 96FDEA00541

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65242581
- Condition: Corroded
- Location: Bs 540/560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01) ON THRESHOLD VERTICAL WEB, BS 540 AND 560 RBL 21 WL 156.  REMOVED AND REPLACED VERTICAL WEB SRM 53-10-1.
